Ein in der reinen Zahlentheorie unbeweisbarer Satz über endliche Folgen von natürlichen Zahlen.

K. Schütte; S.G. Simpson

Archiv für mathematische Logik und Grundlagenforschung (1985)

  • Volume: 25, page 75-90
  • ISSN: 0003-9268

How to cite

top

Schütte, K., and Simpson, S.G.. "Ein in der reinen Zahlentheorie unbeweisbarer Satz über endliche Folgen von natürlichen Zahlen.." Archiv für mathematische Logik und Grundlagenforschung 25 (1985): 75-90. <http://eudml.org/doc/138039>.

@article{Schütte1985,
author = {Schütte, K., Simpson, S.G.},
journal = {Archiv für mathematische Logik und Grundlagenforschung},
keywords = {proof theory of fragments of classical analysis; Kruskal's Theorem; Peano arithmetic; ordinal notations; growth rates; computational complexity},
pages = {75-90},
title = {Ein in der reinen Zahlentheorie unbeweisbarer Satz über endliche Folgen von natürlichen Zahlen.},
url = {http://eudml.org/doc/138039},
volume = {25},
year = {1985},
}

TY - JOUR
AU - Schütte, K.
AU - Simpson, S.G.
TI - Ein in der reinen Zahlentheorie unbeweisbarer Satz über endliche Folgen von natürlichen Zahlen.
JO - Archiv für mathematische Logik und Grundlagenforschung
PY - 1985
VL - 25
SP - 75
EP - 90
KW - proof theory of fragments of classical analysis; Kruskal's Theorem; Peano arithmetic; ordinal notations; growth rates; computational complexity
UR - http://eudml.org/doc/138039
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.